MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10096-004-1185-6

Медицинская библиотека · European journal of clinical microbiology & infectious diseases : official publication of the European Society of Clinical Microbiology · 2004

Cavitating pneumonia after treatment with infliximab and prednisone.

Arend S M, Kuijper E J, Allaart C F, Muller W Hissink, Van Dissel J T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Tumor necrosis factor (TNF)-alpha antagonists constitute a novel class of immunomodulating drugs that are used for the treatment of an increasing number of inflammatory disorders. These agents are associated with an increased risk of tuberculosis, but the risk of other infections is less clear. Reported here is the case of a patient who developed cavitary pneumonia after treatment with infliximab (monoclonal TNF-alpha antibodies) and corticosteroids for rheumatoid arthritis. Cryptococcus neoformans was the only pathogen isolated from bronchoalveolar lavage fluid. The patient responded well to fluconazole. The risk of infection after treatment with TNF-alpha antagonists and the possible causative microorganisms are discussed.

Для цитирования: Arend S M, Kuijper E J, Allaart C F, Muller W Hissink, Van Dissel J T. Cavitating pneumonia after treatment with infliximab and prednisone.. European journal of clinical microbiology & infectious diseases : official publication of the European Society of Clinical Microbiology. 2004. DOI: 10.1007/s10096-004-1185-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.